UNIGE document Scientific Article
previous document  unige:92347  next document
add to browser collection
Title

Can exclusive licensees sue for infringement of licensed IP rights?: a case study confirming the need to create global IP licensing rules

Author
Published in Harvard Journal of Law & Technology. 2017, vol. 30, p. 189-209
Full text
Article (Published version) (684 Kb) - public document Free access
Structures
Citation
(ISO format)
DE WERRA, Jacques. Can exclusive licensees sue for infringement of licensed IP rights?: a case study confirming the need to create global IP licensing rules. In: Harvard Journal of Law & Technology, 2017, vol. 30, p. 189-209. https://archive-ouverte.unige.ch/unige:92347

81 hits

32 downloads

Update

Deposited on : 2017-03-06

Export document
Format :
Citation style :